MathSciNet Relay Station
MathSciNet bibliographic data
MR1308002 (96b:46068) 46H05 (46A40 46B42)
Bernau, S. J.; Huijsmans, C. B. The order bidual of almost $f$-algebras and $d$-algebras. Trans. Amer. Math. Soc. 347 (1995), no. 11, 4259–4275.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement